drew (mascot) wrote in psych_assist,
drew
mascot
psych_assist

crossposted to chemicalwhores and psychiatric_med

i've posted about this before, but as it's happening more frequently now i am getting more desperate for an answer. my shrink and pharmacists have no idea what's going on. that being said, a little back story: i've been on paxil cr (double pinks daily) for a little over a year now. shortly after beginning treatment, i began to experience a bizarre side effect; it's like all the electrical bonds that attach my atoms together are severed for a split second and then reconnected. i have had to stop my paxil feeding schedule for financial reasons twice now, and whenever i stop this particular side effect increases in frequency, from happening maybe once a week when i'm on paxil to hundreds of times a day when i'm off. when it happens many times in quick succession, i get a headache, nausea, disorientation and my body goes numb for a few seconds. i'm worried because no one seems to know what is causing this. please help!
Subscribe
  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 2 comments